Dendriform analogues of Lie and Jordan triple systems

  1. Bremner, M.R. 1
  2. Madariaga, S. 1
  1. 1 Department of Mathematics and Statistics, University of Saskatchewan, Saskatoon, SK, Canada
Journal:
Communications in Algebra

ISSN: 0092-7872

Year of publication: 2014

Volume: 11

Issue: 42

Pages: 4696-4711

Type: Article

Export: RIS

Metrics

Cited by

  • Scopus Cited by: 2 (12-06-2021)

Journal Citation Reports

  • Year 2014
  • Journal Impact Factor: 0.388
  • Best Quartile: Q4
  • Area: MATHEMATICS Quartile: Q4 Rank in area: 254/312 (Ranking edition: SCIE)

SCImago Journal Rank

  • Year 2014
  • SJR Journal Impact: 0.888
  • Best Quartile: Q2
  • Area: Algebra and Number Theory Quartile: Q2 Rank in area: 27/92

CiteScore

  • Year 2014
  • CiteScore: 0.8
  • Area: Algebra and Number Theory Percentile: 31